ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

June 2012 , Volume 32 , Issue 6

Select all articles

Export/Reference:

The Cauchy problem at a node with buffer
Mauro Garavello and Paola Goatin
2012, 32(6): 1915-1938 doi: 10.3934/dcds.2012.32.1915 +[Abstract](1039) +[PDF](512.5KB)
Analysis of a Burgers equation with singular resonant source term and convergence of well-balanced schemes
Boris Andreianov and Nicolas Seguin
2012, 32(6): 1939-1964 doi: 10.3934/dcds.2012.32.1939 +[Abstract](1211) +[PDF](428.5KB)
A profinite group invariant for hyperbolic toral automorphisms
Lennard F. Bakker and Pedro Martins Rodrigues
2012, 32(6): 1965-1976 doi: 10.3934/dcds.2012.32.1965 +[Abstract](907) +[PDF](352.7KB)
On the higher-dimensional multifractal analysis
Julien Barral and Yan-Hui Qu
2012, 32(6): 1977-1995 doi: 10.3934/dcds.2012.32.1977 +[Abstract](1238) +[PDF](445.2KB)
On a phase field model for solid-liquid phase transitions
Sylvie Benzoni-Gavage, Laurent Chupin, Didier Jamet and Julien Vovelle
2012, 32(6): 1997-2025 doi: 10.3934/dcds.2012.32.1997 +[Abstract](1030) +[PDF](572.8KB)
Density of orbits in laminations and the space of critical portraits
Alexander Blokh, Clinton Curry and Lex Oversteegen
2012, 32(6): 2027-2039 doi: 10.3934/dcds.2012.32.2027 +[Abstract](853) +[PDF](354.5KB)
Absolute and delay-dependent stability of equations with a distributed delay
Elena Braverman and Sergey Zhukovskiy
2012, 32(6): 2041-2061 doi: 10.3934/dcds.2012.32.2041 +[Abstract](914) +[PDF](315.8KB)
Energy cascades for NLS on the torus
Rémi Carles and Erwan Faou
2012, 32(6): 2063-2077 doi: 10.3934/dcds.2012.32.2063 +[Abstract](1185) +[PDF](804.0KB)
A minimal approach to the theory of global attractors
Vladimir V. Chepyzhov, Monica Conti and Vittorino Pata
2012, 32(6): 2079-2088 doi: 10.3934/dcds.2012.32.2079 +[Abstract](1411) +[PDF](375.7KB)
A direct proof of the Tonelli's partial regularity result
Alessandro Ferriero
2012, 32(6): 2089-2099 doi: 10.3934/dcds.2012.32.2089 +[Abstract](813) +[PDF](357.5KB)
Quasi-periodic solutions for derivative nonlinear Schrödinger equation
Meina Gao and Jianjun Liu
2012, 32(6): 2101-2123 doi: 10.3934/dcds.2012.32.2101 +[Abstract](1164) +[PDF](469.9KB)
Generalized Stokes system in Orlicz spaces
Piotr Gwiazda, Agnieszka Świerczewska-Gwiazda and Aneta Wróblewska
2012, 32(6): 2125-2146 doi: 10.3934/dcds.2012.32.2125 +[Abstract](890) +[PDF](513.9KB)
On the number of limit cycles in general planar piecewise linear systems
Song-Mei Huan and Xiao-Song Yang
2012, 32(6): 2147-2164 doi: 10.3934/dcds.2012.32.2147 +[Abstract](1132) +[PDF](753.5KB)
Collasping behaviour of a singular diffusion equation
Kin Ming Hui
2012, 32(6): 2165-2185 doi: 10.3934/dcds.2012.32.2165 +[Abstract](923) +[PDF](486.6KB)
Existence of nontrivial solutions to Polyharmonic equations with subcritical and critical exponential growth
Nguyen Lam and Guozhen Lu
2012, 32(6): 2187-2205 doi: 10.3934/dcds.2012.32.2187 +[Abstract](877) +[PDF](455.2KB)
On dynamical behavior of viscous Cahn-Hilliard equation
Desheng Li and Xuewei Ju
2012, 32(6): 2207-2221 doi: 10.3934/dcds.2012.32.2207 +[Abstract](1088) +[PDF](417.4KB)
Self-maps on flat manifolds with infinitely many periods
Zhibin Liang and Xuezhi Zhao
2012, 32(6): 2223-2232 doi: 10.3934/dcds.2012.32.2223 +[Abstract](832) +[PDF](334.8KB)
On the fluid dynamical approximation to the nonlinear Klein-Gordon equation
Chi-Kun Lin and Kung-Chien Wu
2012, 32(6): 2233-2251 doi: 10.3934/dcds.2012.32.2233 +[Abstract](1014) +[PDF](417.0KB)
Symmetrical symplectic capacity with applications
Chungen Liu and Qi Wang
2012, 32(6): 2253-2270 doi: 10.3934/dcds.2012.32.2253 +[Abstract](919) +[PDF](446.8KB)
Nonradial solutions for the Klein-Gordon-Maxwell equations
Percy D. Makita
2012, 32(6): 2271-2283 doi: 10.3934/dcds.2012.32.2271 +[Abstract](994) +[PDF](344.6KB)
Heat Kernel estimates for some elliptic operators with unbounded diffusion coefficients
Giorgio Metafune and Chiara Spina
2012, 32(6): 2285-2299 doi: 10.3934/dcds.2012.32.2285 +[Abstract](989) +[PDF](383.3KB)
Fredholm's alternative for a class of almost periodic linear systems
Massimo Tarallo
2012, 32(6): 2301-2313 doi: 10.3934/dcds.2012.32.2301 +[Abstract](920) +[PDF](354.0KB)
Well-posedness and stabilization of an Euler-Bernoulli equation with a localized nonlinear dissipation involving the $p$-Laplacian
Louis Tebou
2012, 32(6): 2315-2337 doi: 10.3934/dcds.2012.32.2315 +[Abstract](1179) +[PDF](175.8KB)
Traveling curved fronts in monotone bistable systems
Zhi-Cheng Wang
2012, 32(6): 2339-2374 doi: 10.3934/dcds.2012.32.2339 +[Abstract](1023) +[PDF](635.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]